RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2014, Volume 21, Number 1, Pages 66–72 (Mi mais360)  

This article is cited in 1 scientific paper (total in 1 paper)

Equations of Motion of a Rigid Body with Two Elastic Rods

D. A. Eliseev, E. P. Kubyshkin

P. G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia

Abstract: In the paper we propose a mathematical model of a mechanical system consisting of a rigid body and two rigidly connected elastic straight rods located in the same plane. The system rotates around the axis passing through the mass center of a rigid body and perpendicular to the plane of the rods. The rods are modeled by the Euler–Bernoulli beam. The mathematical model is an initial-boundary value problem for a hybrid system of differential equations. The cases of fast and slow rotations of the system are considered.

Keywords: mathematical model, mechanical system, equations of motion, solid, elastic rod, hybrid system of differential equations.

Full text: PDF file (3882 kB)
References: PDF file   HTML file
UDC: 517.933+517.956.6
Received: 28.01.2014

Citation: D. A. Eliseev, E. P. Kubyshkin, “Equations of Motion of a Rigid Body with Two Elastic Rods”, Model. Anal. Inform. Sist., 21:1 (2014), 66–72

Citation in format AMSBIB
\Bibitem{EliKub14}
\by D.~A.~Eliseev, E.~P.~Kubyshkin
\paper Equations of Motion of a Rigid Body with Two Elastic Rods
\jour Model. Anal. Inform. Sist.
\yr 2014
\vol 21
\issue 1
\pages 66--72
\mathnet{http://mi.mathnet.ru/mais360}


Linking options:
  • http://mi.mathnet.ru/eng/mais360
  • http://mi.mathnet.ru/eng/mais/v21/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Eliseev, E. P. Kubyshkin, “Issledovanie ustoichivosti reshenii nachalno-kraevoi zadachi, modeliruyuschei dinamiku odnoi diskretno-kontinualnoi mekhanicheskoi sistemy”, Model. i analiz inform. sistem, 22:2 (2015), 197–208  mathnet  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:218
    Full text:80
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020